Advertisement

KAM Theorem for a Hamiltonian System with Sublinear Growth Frequencies at Infinity

  • Xindong XuEmail author
Original Article
  • 58 Downloads

Abstract

We prove an infinite-dimensional KAM theorem for a Hamiltonian system with sublinear growth frequencies at infinity. The main purpose is to present a new and simple method to study the dynamics of such Hamiltonian. We will outline the main difficulty due to sublinear growth frequencies and then present the method to overcome this problem. We apply this theorem to a fractional nonlinear Schrödinger equation on the torus \({\mathbb {T}}\), thus proving existence and stability of quasi–periodic solutions.

Keywords

KAM theorem Sublinear growth frequencies Fractional Schrödinger equation 

Mathematics Subject Classification

Primary 37K55 35B10 

Notes

Acknowledgements

The author was supported by the NSFC, Grant No. 11771077, 11571072. The author is thankful to Professor M. Gao for her valuable suggestion.

References

  1. 1.
    Bambusi, D.: On long time stability in Hamiltonian perturbations of non-resonant linear PDEs. Nonlinearity 12, 823–850 (1999)MathSciNetCrossRefGoogle Scholar
  2. 2.
    Bambusi, D., Berti, M.: A Birkhoff–Lewis type theorem for some Hamiltonian PDEs. SIAM J. Math. Anal. 37, 83–102 (2005)MathSciNetCrossRefGoogle Scholar
  3. 3.
    Baldi, P., Berti, M., Haus, E., Montalto, R.: Time quasi-periodic gravity water waves in finite depth. Invent. Math. 214, 739–911 (2018)MathSciNetCrossRefGoogle Scholar
  4. 4.
    Berti, M., Biasco, L., Procesi, M.: KAM theory for the Hamiltonian derivative wave equation. Ann. Sci. Ec. Norm. Super. 46, 299–371 (2013)MathSciNetzbMATHGoogle Scholar
  5. 5.
    Bourgain, J.: Quasi periodic solutions of Hamiltonian perturbations of 2D linear Schrödinger equations. Ann. Math. 148, 363–439 (1998)MathSciNetCrossRefGoogle Scholar
  6. 6.
    Bourgain, J.: Nonlinear Schrödinger Equations. Park City Series 5. American Mathematical Society, Providence (1999)zbMATHGoogle Scholar
  7. 7.
    Chierchia, L., You, J.: KAM tori for 1D nonlinear wave equations with periodic boundary conditions. Commun. Math. Phys. 211, 498–525 (2000)MathSciNetCrossRefGoogle Scholar
  8. 8.
    Craig, W., Sulem, C.: Numerical simulation of gravity waves. J. Comput. Phys. 108(1), 73–83 (1993)MathSciNetCrossRefGoogle Scholar
  9. 9.
    Craig, W., Wayne, C.E.: Newton’s method and periodic solutions of nonlinear wave equations. Commun. Pure. Appl. Math. 46, 1409–1498 (1993)MathSciNetCrossRefGoogle Scholar
  10. 10.
    Craig, W., Worfolk, P.A.: An integrable normal form for water waves in infnite depth. Phys. D 84, 513–531 (1995)MathSciNetCrossRefGoogle Scholar
  11. 11.
    Duclos, P., Lev, O., Šťovíček, P.: On the energy growth of some periodically driven quantum systems with shrinking gaps in the spectrum. J. Stat. Phys. 130, 169–193 (2008)MathSciNetCrossRefGoogle Scholar
  12. 12.
    Eliasson, L.H., Grébert, B., Kuksin, S.B.: KAM for the nonlinear beam equation. Geom. Funct. Anal. 26, 1588–1715 (2016)MathSciNetCrossRefGoogle Scholar
  13. 13.
    Eliasson, L.H., Kuksin, S.B.: KAM for the non-linear Schröinger equation. Ann. Math. 172, 371–435 (2010)MathSciNetCrossRefGoogle Scholar
  14. 14.
    Eliasson, L.H., Kuksin, S.B.: On reducibility of Schrödinger equations with quasiperiodic in time potentials. Commun. Math. Phys. 286(1), 125–135 (2009)CrossRefGoogle Scholar
  15. 15.
    Felmer, P., Quaas, A., Tan, J.: Positive solutions of the nonlinear Schrödinger equation with the fractional Laplacian. Proc. R. Soc. Edinb. Sect. A 142(6), 1237–1262 (2012)CrossRefGoogle Scholar
  16. 16.
    Grébert, B., Thomann, L.: KAM for the quantum harmonic oscillator. Commun. Math. Phys. 307, 383–427 (2011)MathSciNetCrossRefGoogle Scholar
  17. 17.
    Geng, J., Xu, X., You, J.: An infinite dimensional KAM theorem and its application to the two dimensional cubic Schrödinger equation. Adv. Math. 226(6), 5361–5402 (2011)MathSciNetCrossRefGoogle Scholar
  18. 18.
    Geng, J., You, J.: A KAM theorem for Hamiltonian partial differential equations in higher dimensional spaces. Commun. Math. Phys 262, 343–372 (2006)MathSciNetCrossRefGoogle Scholar
  19. 19.
    Ionescu, A., Pusateri, F.: Nonlinear fractional Schröinger equations in one dimension. J. Funct. Anal. 266, 139–176 (2014)MathSciNetCrossRefGoogle Scholar
  20. 20.
    Kappeler, T., Liang, Z.: A KAM theorem for the defocusing NLS equation with periodic boundary conditions. J. Differ. Eqs. 252, 4068–4113 (2012)CrossRefGoogle Scholar
  21. 21.
    Kuksin, S.B.: Nearly Integrable Infinite-Dimensional Hamiltonian Systems. Lecture Notes in Mathematics, vol. 1556. Springer, Berlin (1993)CrossRefGoogle Scholar
  22. 22.
    Kuksin, S.B.: A KAM-theorem for equations of the Korteweg–de Vries type. Rev. Math. Phys. 10, 1–64 (1998)MathSciNetCrossRefGoogle Scholar
  23. 23.
    Laskin, N.: Fractional Schrödinger eqaution. Phys. Rev. E 66, 561–569 (2002)MathSciNetCrossRefGoogle Scholar
  24. 24.
    Liu, J., Yuan, X.: A KAM theorem for Hamiltonian partial differential equations with unbounded perturbations. Commun. Math. Phys. 307(3), 629–673 (2011)MathSciNetCrossRefGoogle Scholar
  25. 25.
    Pöschel, J.: A KAM theorem for some nonlinear partial differential equations. Ann. Sc. Norm. Sup. Pisa Cl. Sci. 23, 119–148 (1996)MathSciNetzbMATHGoogle Scholar
  26. 26.
    Pöschel, J.: On the construction of almost periodic solutions for a nonlinear Schrödinger equations. Ergod. Theory Dyn. Syst. 22, 1537–1549 (2002)CrossRefGoogle Scholar
  27. 27.
    Procesi, M., Xu, X.: Quasi-Töplitz functions in KAM theorem. SIAM J. Math. Anal. 45, 2148–2181 (2013)MathSciNetCrossRefGoogle Scholar
  28. 28.
    Wayne, C.E.: Periodic and quasi-periodic solutions for nonlinear wave equations via KAM theory. Commun. Math. Phys. 127, 479–528 (1990)MathSciNetCrossRefGoogle Scholar
  29. 29.
    Wu, J., Xu, X.: A KAM theorem for some partial differential equations in one dimension. Proc. Am. Math. Soc. 144(5), 2149–2160 (2016)MathSciNetCrossRefGoogle Scholar
  30. 30.
    Xu, X.: Quasi-periodic solutions for fractional nonlinear Schrödinger equation. J. Dyn. Differ. Equ.  https://doi.org/10.1007/s10884-017-9630-2
  31. 31.
    Yuan, X.: KAM theorem with normal frequencies of finite limit-points for some shallow water equations (2018). arXiv:1809.05671
  32. 32.
    Zakharov, V.E.: Stability of periodic waves of finite amplitude on the surface of deep fluid. J. Appl. Mech. Tech. Phys. 2, 190–194 (1968)Google Scholar

Copyright information

© Springer Science+Business Media, LLC, part of Springer Nature 2019

Authors and Affiliations

  1. 1.School of MathematicsSoutheast UniversityNanjingPeople’s Republic of China

Personalised recommendations